# SDR AALA202408017869

- Difficulty date: July 31, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 42,918 hours, 18,022 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Jammed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSED. IT JAMS SHUT MAKING IT DIFFICULT TO OPEN. LUBED LATCH DOOR, OPERTIONAL CHECKS GOOD.
